# SDR CA991112004

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: S613520600046
- Condition: Broken
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING REMOVAL OF COARSE SCREEN, ENGINEER NOTICED SEVERAL SMALL PIECES OF NON-FERROUS METAL WHICH WAS FOUND IN PART OF THE BEVEL GEAR TOOTH .
